# SDR CA000301021

- Difficulty date: February 21, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Cessna 310R
- Aircraft time: 14,022 hours
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Crankcase
- Part number: 6525395
- Condition: Cracked
- Location: Nr 2 Cylinder
- Part time: 6,574 hours
- Component: Engine, Cont, IO520M
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, K
- Precautionary procedure: E, A

## Discrepancy

(CAN) ENGINE CASE FOUND CRACKED AROUND THE HOLD DOWN STUDS ON THE NR 2 CYLINDER AND NR 2 EXHAUST BROKE AWAY.
